MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS..SCK-PL053.STERILE; COMPUTER, BLOOD-PRESSURE

MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS..SCK-PL053.STERILE; COMPUTER, BLOOD-PRESSURE
Catalog Number 687637
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The tube broke in the a-line used in the emergency ward.The blood pressure tube, which had been in place for about two weeks, broke and there was bleeding from the broken area.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The most probable cause of this occurrence is extended use of the device past the validity period.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
DTX SAFEDRAW KITS..SCK-PL053.STERILE
Common Device Name
COMPUTER, BLOOD-PRESSURE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN   768926
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21578794
Report Number8020616-2025-00015
Device Sequence Number9217906
Product Code DSK
UDI-Device Identifier10884450409012
UDI-Public10884450409012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number687637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown